# SDR CHQA201000226

- Difficulty date: December 9, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N373SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145543
- Aircraft time: 24,296 hours, 19,178 cycles
- Engine: Allsn AE3007A
- Engine time: 25,068 hours, 19,690 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Antenna Lead
- Part number: 1978
- Condition: Contaminated
- Location: Vor
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO RUNWAY 14L IN ORD, THE CREW WAS UNABLE TO RECEIVE LOCALIZER SIGNALS WITH BOTH RADIOS FROM 20 NAUTICAL MILES OUT.  THE FLIGHT DIVERTED TO MKE IN ORDER TO PERFORM AN RNAV APPROACH AND WAS ABLE TO RECEIVE LOCALIZER SIGNALS WHEN WITHIN 10 NAUTICAL MILES OF MKE.  THE FLIGHT THEN LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED BOTH VOR ANTENNAS AND FOUND WATER IN THE ANTENNA CONNECTIONS.  THE CONNECTIONS WERE CLEANED AND RESEALED AND THE ANTENNAS WERE RE-INSTALLED SEALED WITH NO FURTHER DEFECTS NOTED.
